Academic Journals Database
Disseminating quality controlled scientific knowledge

Meta-Invariant Operators over Cayley-Dickson Algebras and Spectra

ADD TO MY LIST
 
Author(s): S. V. Ludkovsky

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 41;
Date: 2013;
Original page

Keywords: Hypercomplex Numbers | Cayley-Dickson Algebras | Operator | Operator Algebra | Spectra | Spectral Measure

ABSTRACT
A class of meta-invariant operators over Cayley-Dickson algebra is studied. Their spectral theory is investigated. More- over, theorems about spectra of generalized unitary operators and their semigroups are demonstrated.
Affiliate Program      Why do you need a reservation system?